# SDR DALA2024032503720

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N348DN
- Make and model: Airbus A321-211
- Aircraft serial: 8258
- Aircraft time: 17,984 hours, 7,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 69-70 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3048, CRACK SHEAR PLATE STR 23 R AT AFT GALLEY AREA. MEASURE OF CRACK IS L= 1.065 INCH. CORRECTIVE ACTION: REPLACED SHEAR PLATE LOCATED FR69 TO FR70 AT LEVEL STR23R AFT GALLEY AREA AS PER A321 SRM 51-42-11, SRM 51-72-11 AND DWG D53474180, RELEASE DATE: 14-JUL-22, ISSUE: Z. (LP 0260376)
